MAUDE Adverse Event Report: ST. JUDE MEDICAL, BRASIL LTDA. EPIC SUPRA VALVE W/FLEXFIT; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, BRASIL LTDA. EPIC SUPRA VALVE W/FLEXFIT; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number ESP100-21-00
Medical Device Problem Codes Obstruction of Flow (2423); Biocompatibility (2886)
Health Effect - Clinical Codes Dyspnea (1816); Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that an (b)(6) year old patient implanted with an epic supra valve w/flexfit on (b)(6) 2021, presented with symptoms of congestive heart failure (chf) reporting dyspnea, regurgitation, and high gradients during a follow-up appointment in the clinic.A clot was confirmed on the valve.At the discovery of the thrombus, the patient was not on any anticoagulant or antiplatelet therapy.The patient was put on heparin and then switched to coumadin.The physician reported the valve remained implanted.The patients mean gradient has decreased into the 20s.No additional information was provided.
 
Additional Manufacturer Narrative
An event of thrombus was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EPIC SUPRA VALVE W/FLEXFIT
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, BRASIL LTDA.
rua professor jose vieira de mendonça 1301
engenho nogueira - belo horizonte - mg
belo horizonte 31310 -260
BR  31310-260
MDR Report Key12013737
Report Number3001883144-2021-00091
Device Sequence Number19992828
Product Code LWR
UDI-Device Identifier05414734055635
UDI-Public05414734055635
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2024
Device Model NumberESP100-21-00
Device Catalogue NumberESP100-21-00
Device Lot NumberBR00025885
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR